# SDR UPS98427265

- Difficulty date: August 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Engine: Pwa JT9D7
- System (JASC): 7320 · Fuel Controlling System
- Part: Connector Pin
- Condition: Bent
- Location: Nr 1 Engine
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

INSPECTION TYPE-N/A, CREW REPORTED AT 500 FT AGL ON FINAL APPROACH, NR 1 ENGINE FLAMED OUT.  NORMAL LANDING ACCOMPLISHED.  INFLIGHT START NOT INITIATED DUE TO DISTANCE FROM RUNWAY.  FOUND PIN 6 ON NR 1 ENG FIREWALL CONN D0014P BENT AND TOUCHING PIN 17 CAUSING FUEL CONTROL ACTUATOR TO MALFUNCTION.  REMOVED AND REPLACED CONDITION ACTUATOR AND STRAIGHTENED PIN.  ACT FUNCTION AND ENGINE RUN WERE SATISFACTORY.
